Open Access

On similarity of convolution Volterra operators in Sobolev spaces

     Article (.pdf)

Abstract

Necessary and sufficient conditions for a convolution Volterra operator to be similar in a Sobolev space to the operator $J^\alpha$ are obtained. A criterion of similarity is obtained as well.


Full Text





Article Information

TitleOn similarity of convolution Volterra operators in Sobolev spaces
SourceMethods Funct. Anal. Topology, Vol. 12 (2006), no. 3, 286-295
MathSciNet MR2261582
CopyrightThe Author(s) 2006 (CC BY-SA)

Authors Information

G. S. Romashchenko
Department of Mathematics, Donets'k National University, 24 Universytets'ka, Donets'k, 83055, Ukraine 


Citation Example

G. S. Romashchenko, On similarity of convolution Volterra operators in Sobolev spaces, Methods Funct. Anal. Topology 12 (2006), no. 3, 286-295.


BibTex

@article {MFAT338,
    AUTHOR = {Romashchenko, G. S.},
     TITLE = {On similarity of convolution Volterra operators in Sobolev spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {12},
      YEAR = {2006},
    NUMBER = {3},
     PAGES = {286-295},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=338},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues